Alert archive / Ohio / Freeze Watches in 2012
Freeze Watch 3, NWS Cleveland, OH
NWS Cleveland, OH issued this freeze watch at Apr 5, 2012, 3:26 PM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Apr 7, 2012, 12:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 5, 2012, 3:26 PM EDT (19:26 UTC)
- In effect from
- Apr 7, 2012, 12:00 AM EDT
- Expired
- Apr 6, 2012, 6:24 AM EDT
- In force
- Issued by
- NWS Cleveland, OH
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1524 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -120 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
769 WWUS71 KCLE 051926 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 326 PM EDT THU APR 5 2012 ...COLD TEMPERATURES WILL CONTINUE THE NEXT FEW NIGHTS... .A LARGE AREA OF CANADIAN HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE AREA THROUGH SATURDAY...THEN THE HIGH WILL MOVE SLOWLY EAST. SOME WIND TONIGHT MAY LIMIT THE FROST TO OUTLYING AND LOW LYING AREAS. ON FRIDAY NIGHT WHEN THE HIGH IS OVER THE REGION AND THE WINDS ARE LIGHT THE FROST IS EXPECTED TO BE MORE WIDESPREAD. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-060330- /O.NEW.KCLE.FZ.A.0003.120407T0400Z-120407T1300Z/ /O.CON.KCLE.FZ.W.0004.120406T0600Z-120406T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 326 PM EDT THU APR 5 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. * LOW TEMPERATURES...MAINLY BETWEEN 28 AND 32 IN MOST AREAS OVERNIGHT AND GENERALLY 25 TO 30 FRIDAY NIGHT. * TIMING...THE BEST CHANCE FOR FROST AND FREEZE CONDITIONS WILL BE AFTER MIDNIGHT TO AROUND SUNRISE. * IMPACTS...UNPROTECTED VEGETATION COULD BE DAMAGED OR KILLED BY FROST AND FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. PROLONGED FREEZING TEMPERATURES CAN KILL CERTAIN CROPS AND OTHER VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
2 follow-up statements
287 WWUS71 KCLE 060124 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 924 PM EDT THU APR 5 2012 ...COLD TEMPERATURES WILL CONTINUE THE NEXT FEW NIGHTS... .A LARGE AREA OF CANADIAN HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE AREA THROUGH SATURDAY...THEN THE HIGH WILL MOVE SLOWLY EAST. SOME WIND TONIGHT MAY LIMIT THE FROST TO OUTLYING AND LOW LYING AREAS. ON FRIDAY NIGHT WHEN THE HIGH IS OVER THE REGION AND THE WINDS ARE LIGHT THE FROST IS EXPECTED TO BE MORE WIDESPREAD. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-060930- /O.CON.KCLE.FZ.W.0004.120406T0600Z-120406T1300Z/ /O.CON.KCLE.FZ.A.0003.120407T0400Z-120407T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 924 PM EDT THU APR 5 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... * LOW TEMPERATURES...MAINLY BETWEEN 28 AND 32 IN MOST AREAS OVERNIGHT AND GENERALLY 25 TO 30 FRIDAY NIGHT. * TIMING...THE BEST CHANCE FOR FROST AND FREEZE CONDITIONS WILL BE AFTER MIDNIGHT TO AROUND SUNRISE. * IMPACTS...UNPROTECTED VEGETATION COULD BE DAMAGED OR KILLED BY FROST AND FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. PROLONGED FREEZING TEMPERATURES CAN KILL CERTAIN CROPS AND OTHER VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
026 WWUS71 KCLE 061024 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 624 AM EDT FRI APR 6 2012 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-062000- /O.UPG.KCLE.FZ.A.0003.120407T0400Z-120407T1300Z/ /O.NEW.KCLE.FZ.W.0005.120407T0400Z-120407T1300Z/ /O.CON.KCLE.FZ.W.0004.000000T0000Z-120406T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 624 AM EDT FRI APR 6 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY. * LOW TEMPERATURES...TEMPERATURES WILL RISE ABOVE FREEZING BY 9 AM THIS MORNING...AND THEN DROP BELOW FREEZING AGAIN TONIGHT. LOWS TONIGHT WILL AVERAGE 25 TO 30. THE WIND WILL BECOME LIGHT TONIGHT AND OUTLYING AREAS WILL LIKELY BE COLDER THAN RECENT NIGHTS. TEMPERATURES MAY BE BELOW FREEZING FOR 4 TO 6 HOURS TONIGHT. * TIMING...THE BEST CHANCE FOR FROST AND FREEZE CONDITIONS WILL BE AFTER MIDNIGHT TO AROUND SUNRISE. * IMPACTS...UNPROTECTED VEGETATION COULD BE DAMAGED OR KILLED BY FROST AND FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. PROLONGED FREEZING TEMPERATURES CAN KILL CERTAIN CROPS AND OTHER VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this freeze watch went out at Apr 5, 1:16 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Apr 5, 1:16 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
116 PM EDT THU APR 5 2012
.SYNOPSIS...
A LARGE AREA OF HIGH PRESSURE FROM CENTRAL CANADA WILL MOVE TO THE
GREAT LAKES BY SATURDAY AND THEN OFF THE EAST COAST ON SUNDAY. A
COLD FRONT FROM THE PLAINS STATES WILL CROSS THE AREA ON EASTER
SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LAKE EFFECT CLOUDS COVERING MUCH OF THE AREA WITH A FLOW FROM THE
NORTHEAST. SOME CIRRUS OVER THE EXTREME SOUTHERN COUNTIES. BECAUSE
OF THE FLOW MUCH OF NW PA AND EXTREME NORTHEAST OHIO IS AND WILL
BE MOSTLY SUNNY...ESPECIALLY NEAR LAKE ERIE. MADE SOME MINOR
ADJUSTMENTS TO THE HIGHS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
WE HAVE A FREEZE WATCH IN EFFECT FOR TONIGHT. WE WILL LIKELY NOT
SEE TEMPERATURES CRASH AS LOW AS THEY COULD SINCE THE NORTHEAST
BREEZE WILL NOT TOTALLY DIE OFF AND SOME LAKE EFFECT/UPPER TROUGH
STRATOCUMULUS MAY LINGER AS WELL AS SOME HIGH CLOUDS. NONETHELESS WE
WE WILL GET TO FREEZING OR SEVERAL DEGREES BELOW FOR SEVERAL
HOURS INLAND FROM LAKE ERIE. DEWPOINTS WILL BE WELL DOWN IN THE
20S AND WET BULB TEMPERATURES WILL BE CORRESPONDINGLY LOW. ALL
THINGS CONSIDERED I THINK WE WILL HAVE TO ISSUE THE FREEZE WARNING
FOR TONIGHT ALTHOUGH AREAS IN TOWN AND AREAS EXPOSED TO THE WIND
AND LAKE ERIE MAY SNEAK THROUGH THE NIGHT WITH MINIMAL PROBLEMS.
IT WILL NOT BE ANY BETTER TOMORROW NIGHT (FRIDAY NIGHT). THE
AIRMASS WILL START TO MODIFY BUT THERE IS A BETTER CHANCE THE WIND
WILL BECOME LIGHT RESULTING IN BETTER RADIATIONAL COOLING. WILL
NOT ISSUE ANY WATCH/WARNING FOR NOW SINCE WE ALREADY HAVE MULTIPLE
HEADLINES OUT.
IT WILL TAKE UNTIL LATE SATURDAY FOR THE RETURN SOUTH FLOW TO
DEVELOP AS THE RIDGE FINALLY MOVES EAST OF THE AREA. AFTERNOON
HIGHS WILL FINALLY RECOVER TO SEASONABLE LEVELS ON SATURDAY WITH
TEMPS RISING THROUGH THE 50S TO NEAR 60 (EXCEPT ALONG THE LAKE
ERIE LAKESHORE) ON SATURDAY.
A WEAKENING COLD FRONT WILL SLIDE ACROSS THE AREA ON SUNDAY...
ALMOST AN OCCLUDED FRONT. THERE IS SOME HINT ON ALL THE MODELS THAT
THE WEAKENING FRONT WILL DRAW IN SOME GULF MOISTURE BY SUNDAY
AFTERNOON SO WE MAY SEE THE SHOWERS REDEVELOP SOMEWHAT ON SUNDAY
AFTERNOON ACROSS NE OH/NW PA... BUT A LOT OF FOLKS WILL SEE LITTLE
MORE THAN A COUPLE OF PASSING SHOWERS AND INCREASED CLOUDS ON
SUNDAY. IT WILL BE RELATIVELY WARM ON EASTER SUNDAY...AT LEAST 60 OR
IN THE 60S...EXCEPT DURING THE SHOWERS.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
REMNANT UPPER LEVEL LOW WILL SLIDE SOUTHEAST ACROSS OHIO ON
MONDAY...ESTABLISHING A TROUGH OVER THE EASTERN UNITED STATES FOR
THE EXTENDED PORTION OF THE FORECAST. HAVE LOWERED HIGH TEMPERATURES
DURING THE MONDAY-WEDNESDAY TIME FRAME A FEW MORE DEGREES WITH BOTH
THE GFS AND ECMWF SHOWING HIGHS STRUGGLING TO REACH 50 DEGREES. THE
00Z GFS IS EVEN COLDER WITH A POCKET OF -7C AIR AT 850MB OVER THE
REGION BY WEDNESDAY AND TEMPERATURES MAY NEED TO BE LOWERED MORE IF
THE COOLER TRENDS CONTINUE. ALTHOUGH THERE IS SOME UNCERTAINTY IN
TIMING AT THIS POINT...WE SHOULD SEE AT LEAST SCATTERED SHOWERS AS
THE UPPER LEVEL COLD POOL(500MB TEMPS NEAR -30C) PASSES OVERHEAD AND
HAVE RAISED CHANCES OF SHOWERS ON MONDAY.
&&
.AVIATION /17Z THURSDAY THROUGH MONDAY/...
EXPECT LAKE EFFECT CLOUDS TO EXPAND OVERNIGHT AS AN UPPER LEVEL
SHORT WAVE SWINGS ACROSS EASTERN GREAT LAKES. EXPECT CIGS IN THE
BKN-OVC020-035 RANGE. NE WINDS WILL DIMINISH AFTER SUNSET.
EXPECT CLOUDS TO GRADUALLY CLEAR FROM THE NORTH FRIDAY MORNING AS
SHORT WAVE PUSHES SOUTH OF THE AREA...AND MUCH DRIER AIR MOVES IN.
.OUTLOOK...VFR THROUGH SAT THEN AREAS OF NON VFR POSSIBLE SUN AND
MON.
&&
.MARINE...
UPDATED...INCREASED WAVE HEIGHT FOR TODAY AND THIS EVENING GIVEN
FLOW FROM THE NORTHEAST. ALSO BOOSTED WIND SPEEDS A FEW KNOTS.
WITH THIS HAVE MOVED UP THE NEED FOR A SMALL CRAFT ADVISORY TO 4PM
THIS AFTERNOON FOR THE OHIO WATERS AND ISSUED THE HEADLINE WITH
THE 10AM FORECAST PACKAGE.
PREVIOUS...NORTHEAST WINDS WILL GENERALLY BE IN THE 10-15 KNOT
RANGE TODAY AS LAKE ERIE REMAINS BETWEEN HIGH PRESSURE OVER THE
UPPER GREAT LAKES AND A WEAK AREA OF LOW PRESSURE OVER THE MID-
MISSISSIPPI VALLEY. CONDITIONS WILL BECOME SLIGHTLY MORE UNSTABLE
OVER THE LAKE TODAY AS COOLER AIR HAS SETTLED SOUTH OUT OF CANADA
OVERNIGHT. WAVES MAY APPROACH SMALL CRAFT ADVISORY CONDITIONS FOR
A BRIEF WINDOW TONIGHT IF THE GRADIENT REMAINS TIGHT ENOUGH BUT
WILL LET DAY SHIFT RE-EVALUATE NORTHERLY WINDS AGAIN THIS
AFTERNOON. THE SURFACE HIGH WILL THEN BUILD SOUTH OUT OF CANADA
BRINGING LIGHT WIND AND WAVE CONDITIONS TO THE CENTRAL GREAT LAKES
FOR FRIDAY AND SATURDAY.
THE NEXT COLD FRONT IS EXPECTED TO MOVE EAST ACROSS THE REGION LATE
SUNDAY BRINGING UNSETTLED CONDITIONS TO LAKE ERIE FOR THE EARLY PART
OF NEXT WEEK.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WARNING FROM 2 AM TO 9 AM EDT FRIDAY FOR OHZ003-006>014-
017>023-027>033-036>038-047-089.
PA...FREEZE WARNING FROM 2 AM TO 9 AM EDT FRIDAY FOR PAZ001>003.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT FRIDAY FOR LEZ142>148.
&&
SYNOPSIS...KOSARIK
NEAR TERM...KIELTYKA
SHORT TERM...KOSARIK
LONG TERM...KEC
AVIATION...GARNET
MARINE...TKHazardous weather outlook, Apr 5, 9:05 AM EDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 905 AM EDT THU APR 5 2012 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-061315- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 905 AM EDT THU APR 5 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. FROST AND FREEZE CONDITIONS ARE LIKELY AGAIN FRIDAY NIGHT WITH LOW TEMPERATURES GENERALLY BETWEEN 25 AND 30. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-061315- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 905 AM EDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 4:20 AM EDT | Freeze Warning | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 29 hr |
| Apr 5, 9:40 AM EDT | Small Craft Advisory | CLE | 23 hr |
Nearby
Freeze Watches in Ohio, 2012Freeze Watches in Pennsylvania, 2012Every freeze watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.